MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/11 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/11 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0511FL
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
At 10 months after the primary, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the 11 mm insert to a 13 mm insert and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11 november 2021.Lot 2005238: (b)(4) items manufactured and released on 06-aug-2020.Expiration date: 2025-jul-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/11 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12890177
Report Number3005180920-2021-00937
Device Sequence Number13793576
Product Code JWH
UDI-Device Identifier07630030862649
UDI-Public07630030862649
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2025
Device Model Number02.12.0511FL
Device Catalogue Number02.12.0511FL
Device Lot Number2005238
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale